# SDR SWAA2013042515203

- Difficulty date: March 4, 2012
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,826 hours, 46,095 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601389A
- Part serial: PA861
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT CRACKED ON LOWER SKIN I/B END AT AFT ROW OF FASTENERS.  REPAIRED NR 1 SLAT PER EA AND SRM.
